# SDR SWIA202162993

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE SEAT RAIL SECTION AT APPROX. FS 548.00 TO FS 559.00 + 80 HAS CORROSION SEVERAL PLACES.    (C-CHECK RO 12-4-2021)    REMOVED LH SIDE SEAT RAIL FROM APPROX. FS 548.00 TO FS 559.00+80. REF: CRJ-200 AMM 53-01-11-000-802 AND INSTALLED NEW L/H SIDE SEAT RAIL FORM APPROX. FS548-FS559+80 REF. CRJ200 AMM 53-01-11-400-802,
